# SDR GTIA030492

- Difficulty date: June 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBOARD STATION 617-674 STIFFENER DELAMINATED FROM BOTTOM.  RESEALED DISBONDED STRIPS.  (M)
